# SDR A6WA200940014

- Difficulty date: January 14, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 16,132 hours, 14,654 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOG 198286/3 - RT MLG DISAGREE LIGHT CAME ON DURING RETRACTION.  INSP BOTH NLG AND MLG WITH NO FAULTS FOUND.  MX ACTION C/W PLACED ON MEL.  LOG 198286/4 FOUND UPLOCK TARGET EXCESSIVELY LOOSE, RESECURED AND OP CHECKS IAW AMM 32-61-05 AND 32-30-00.  OPS CHECKS GOOD, REMOVE FROM MEL.  (K)
